# SDR 2003FA0001238

- Difficulty date: December 1, 2003
- Submitted: December 12, 2003
- Operation: General aviation
- Aircraft: N231PF
- Make and model: Mooney M20K
- Aircraft serial: 250102
- Engine: Cont TSIO360*
- System (JASC): 2710 · Aileron Control System
- Part: Pushrod Tube
- Part number: 730048503
- Condition: Corroded
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BOTH AILERON OB PUSH ROD TUBES RUSTING INTERNALLY.  IF RUST IS NOTICED ON EXTERIOR OF TUBE, IT IS ALREADY AT POINT OF FAILURE.  TT 5140 HRS  RECOMMEND REPLACING BOTH AILERON PUSH ROD TUBE ASSEMBLIES ON ANY AC WHICH HAVE NOT BEEN REPLACED IN PAST FIVE YEARS.  WATER MOISTURE COLLECTING.  (NE03200404128)
